American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F11) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 161 found      Go to page: 1 2 3 4 5 6

[61] M. Ram Murty and Kaneenika Sinha. Factoring newparts of Jacobians of certain modular curves. Proc. Amer. Math. Soc. 138 (2010) 3481-3494. MR 2661548.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Abdelkrim El Basraoui and Abdellah Sebbar. Zeros of the Eisenstein series $E_2$. Proc. Amer. Math. Soc. 138 (2010) 2289-2299. MR 2607858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] John J. Webb. Partition values and central critical values of certain modular $L$-functions. Proc. Amer. Math. Soc. 138 (2010) 1263-1272. MR 2578520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Jayce R. Getz. Corrigendum to ``A generalization of a theorem of Rankin and Swinnerton-Dyer on zeros of modular forms''. Proc. Amer. Math. Soc. 138 (2010) 1159-1159. MR 2566581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Sharon Garthwaite, Ling Long, Holly Swisher and Stephanie Treneer. Zeros of some level 2 Eisenstein series. Proc. Amer. Math. Soc. 138 (2010) 467-480. MR 2557165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Andrew Knightly and Charles Li. Weighted averages of modular $L$-values. Trans. Amer. Math. Soc. 362 (2010) 1423-1443. MR 2563735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Ron Evans. Hypergeometric $\mathbf {{}_3{\it F}_2(1/4)}$ evaluations over finite fields and Hecke eigenforms. Proc. Amer. Math. Soc. 138 (2010) 517-531. MR 2557169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Noam D. Elkies and Scott Duke Kominers. Refined configuration results for extremal {Type II} lattices of ranks $40$ and $80$. Proc. Amer. Math. Soc. 138 (2010) 105-108. MR 2550174.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[69] Emily Clader, Yvonne Kemper and Matt Wage. Lacunarity of certain partition-theoretic generating functions. Proc. Amer. Math. Soc. 137 (2009) 2959-2968. MR 2506454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Guangshi Lü. On sums involving coefficients of automorphic $L$-functions. Proc. Amer. Math. Soc. 137 (2009) 2879-2887. MR 2506445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Huixue Lao and Ayyadurai Sankaranarayanan. The average behavior of Fourier coefficients of cusp forms over sparse sequences. Proc. Amer. Math. Soc. 137 (2009) 2557-2565. MR 2497466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] D. Choi. Weakly holomorphic modular forms of half-integral weight with nonvanishing constant terms modulo $\ell $. Trans. Amer. Math. Soc. 361 (2009) 3817-3828. MR 2491901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Guangshi Lü. Average behavior of Fourier coefficients of cusp forms. Proc. Amer. Math. Soc. 137 (2009) 1961-1969. MR 2480277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Scott Ahlgren, Nadia Masri and Jeremy Rouse. Vanishing of modular forms at infinity. Proc. Amer. Math. Soc. 137 (2009) 1205-1214. MR 2465641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Sander Zwegers. The Folsom-Ono grid contains only integers. Proc. Amer. Math. Soc. 137 (2009) 1579-1584. MR 2470815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] D. Choi. Modular forms of half-integral weight with few non-vanishing coefficients modulo $\ell $. Proc. Amer. Math. Soc. 136 (2008) 2683-2688. MR 2399029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Kathrin Bringmann, Ken Ono and Robert C. Rhoades. Eulerian series as modular forms. J. Amer. Math. Soc. 21 (2008) 1085-1104. MR 2425181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Wissam Raji. A new proof of the transformation law of Jacobi's theta function $\theta_3(w,\tau)$. Proc. Amer. Math. Soc. 135 (2007) 3127-3132. MR 2322742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Carl Erickson, Alison Miller and Aaron Pixton. Orders at infinity of modular forms with Heegner divisors. Proc. Amer. Math. Soc. 135 (2007) 3115-3126. MR 2322741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Heekyoung Hahn. On zeros of Eisenstein series for genus zero Fuchsian groups. Proc. Amer. Math. Soc. 135 (2007) 2391-2401. MR 2302560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] William Stein. Computing periods. Graduate Studies in Mathematics 79 (2007) 177-190.
Book volume table of contents
View Article: PDF

[82] William Stein. Computing in higher rank. Graduate Studies in Mathematics 79 (2007) 203-252.
Book volume table of contents
View Article: PDF

[83] William Stein. Linear algebra. Graduate Studies in Mathematics 79 (2007) 103-120.
Book volume table of contents
View Article: PDF

[84] William Stein. Solutions to selected exercises. Graduate Studies in Mathematics 79 (2007) 191-202.
Book volume table of contents
View Article: PDF

[85] William Stein. Modular Forms, a Computational Approach. Graduate Studies in Mathematics 79 (2007) MR MR2289048.
Book volume table of contents

[86] William Stein. Modular forms of weight $2$. Graduate Studies in Mathematics 79 (2007) 35-61.
Book volume table of contents
View Article: PDF

[87] William Stein. Modular forms. Graduate Studies in Mathematics 79 (2007) 1-12.
Book volume table of contents
View Article: PDF

[88] William Stein. Modular forms of level $1$. Graduate Studies in Mathematics 79 (2007) 13-34.
Book volume table of contents
View Article: PDF

[89] William Stein. Eisenstein series and Bernoulli numbers. Graduate Studies in Mathematics 79 (2007) 83-90.
Book volume table of contents
View Article: PDF

[90] William Stein. Computing with newforms. Graduate Studies in Mathematics 79 (2007) 159-176.
Book volume table of contents
View Article: PDF


Results: 61 to 90 of 161 found      Go to page: 1 2 3 4 5 6


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia